Alert archive / New York / Special Weather Statements in 2018
Special Weather Statement, NWS New York, NY
NWS New York, NY issued this special weather statement at Jul 27, 2018, 8:21 PM EDT for Nassau County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2018, 8:21 PM EDT (00:21 UTC)
- Expired
- Jul 27, 2018, 9:15 PM EDT
- In force
- 54 min
- Issued by
- NWS New York, NY
County Nassau County, NY
The radar
The Brookhaven radar (KOKX), 53 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 916 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.4
The text
As transmitted.
178
WWUS81 KOKX 280021
SPSOKX
Special Weather Statement
National Weather Service New York NY
821 PM EDT FRI JUL 27 2018
NYZ080-178-179-280115-
Southwest Suffolk-Southern Queens-Southern Nassau-
821 PM EDT FRI JUL 27 2018
...A STRONG THUNDERSTORM WILL AFFECT QUEENS...WESTERN SUFFOLK AND
SOUTHERN NASSAU COUNTIES...
At 821 PM EDT, a strong thunderstorm was located over Woodmere,
moving east at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Levittown, Freeport, Valley Stream, Long Beach, Deer Park,
Lindenhurst, Plainview, Garden City, Massapequa, Lynbrook, Mineola,
Woodmere, Westbury, Babylon and Farmingdale.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4058 7375 4072 7379 4073 7376 4074 7374
4079 7346 4078 7341 4080 7329 4069 7325
4068 7327 4067 7332 4065 7337 4065 7331
4066 7330 4067 7325 4062 7323 4061 7330
4063 7332 4062 7335 4058 7355
TIME...MOT...LOC 0021Z 263DEG 19KT 4063 7371
$$
DSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Jul 27, 4:25 PM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jul 27, 4:25 PM EDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service New York NY
425 PM EDT Fri Jul 27 2018
.SYNOPSIS...
A cold front slowly approaches from the west tonight, moves into
the waters on Saturday and eventually moves across the waters
Saturday night. High pressure returns Sunday into Monday. A warm
front will move across on Tuesday ahead of a slow moving cold
front for the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe Thunderstorm Watch number 312 continues across much of
the forecast area until 10pm.
Showers and thunderstorms have developed along a pre-frontal
trough out ahead of a cold front currently over central PA. The
convection is generally across the western half of the CWA now
and should continue through a good part of the evening
eventually moving into the eastern half of CWA. As the storms
move east of NYC, they should lose some of their strength at it
reaches a more maritime, relatively cooler air across Eastern
Long Island and Southeast CT. Some of the latest high res-models
now indicating some of these storms continue til 3 or 4am
across far eastern sections.
Any of the storms that develop (mainly before 10pm) will be
capable of producing heavy rainfall, strong gusty winds, and
hail to 1 inch.
As showers and thunderstorms come to an end. lighter winds and
a moisture rich boundary layer will result in patchy fog
development.
Lows tonight fall into the upper 60s and lower 70s.
There is a high risk of rip currents at the Atlantic Ocean
beaches this evening.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Some leftover showers and thunderstorms will continue on
Saturday as the cold front continues to linger across the
region. Any storms that develop should be widely scattered in
nature.
Expecting another warm and humid day. Temperatures will climb
into the 80s and remain humid.
The cold front pushes east of the area Saturday night with any
lingering showers/tstms ending during the evening.
There is a moderate risk of rip currents at the Atlantic Ocean
beaches on Saturday.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Bermuda high pressure remains anchored off the eastern seaboard
through the long term period. High pressure builds over the
northeast through Sun into Mon moving offshore Mon night. As a
result, the frontal boundary appears to be nudged further S than
previous model runs leading to a drier forecast during this
time. Have lowered pops to schc generally west of the Hudson
river and dry elsewhere between Mon aftn and Tue morning, before
the boundary returns north as a warm front. The parent low is
progged to track west of the Appalachians and the LLJ this far
east looks unimpressive to push it through on Tue, so don't
increase pops across the area until Tue night/Wed when its more
likely to lift through.
Cold front slowly approaches from the west through Thu probably
dissipating by the time it reaches the local area, however chc
showers/tstms continues, with highest coverage during the
aftn/early eve.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
A slow moving cold front will approach from the west this
evening before crossing the area on Saturday.
Showers and thunderstorms have developed across parts of the
region bringing with them strong gusty winds and small hail.
Outside of thunderstorms, generally expecting S-SSW winds at
around 10 kt, although outflow from nearby storms may result in
temporary changes in wind direction. Initial thunderstorms will
continue to push east, with a second line of storms still
expected to approach the city terminals closer to 00Z. Like this
afternoon's storms, these storms will contain strong gusty
winds and briefly drop conditions to IFR as they move through.
Low stratus with IFR/LIFR cigs expected again at KGON after 00Z
tonight. Concern is that some of these lower ceilings could
work farther west into KISP/KJFK, but chances remain too low to
include this in the TAFs at this time.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component
fcsts, can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Amendments likely through this evening due
to showers and thunderstorms. Outflow boundaries from nearby
storms may result in temporary changes in wind direction. Low
chance of IFR ceilings overnight.
KLGA TAF Comments: Amendments likely through this evening due
to showers and thunderstorms. Outflow boundaries from nearby
storms may result in temporary changes in wind direction.
KEWR TAF Comments: Amendments likely through this evening due
to showers and thunderstorms. Outflow boundaries from nearby
storms may result in temporary changes in wind direction.
KTEB TAF Comments: Amendments likely through this evening due
to showers and thunderstorms. Outflow boundaries from nearby
storms may result in temporary changes in wind direction.
KHPN TAF Comments: Amendments likely through this evening due
to showers and thunderstorms. Outflow boundaries from nearby
storms may result in temporary changes in wind direction. MVFR
ceilings/visibilities possible overnight.
KISP TAF Comments: Amendments likely through this evening due
to showers and thunderstorms. Outflow boundaries from nearby
storms may result in temporary changes in wind direction. Low
chance of IFR ceilings overnight.
.OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
.Saturday...Chance of showers/tstms with MVFR or lower conds,
otherwise VFR.
.Sunday and Monday...VFR.
.Tuesday-Wednesday...Chance of showers/thunderstorms Tuesday
afternoon through Wednesday. MVFR or lower conditions possible.
&&
.MARINE...
Ocean seas have fallen below 5 ft and have cancelled the small
craft advisory for the ocean. Showers and thunderstorms will
move across the area waters this evening and tonight, which
could produce brief SCA conditions. Also, boaters should
anticipate sudden reductions in visibility as heavy rainfall
will accompany any storms.
Saturday through the first part of next week, conditions are
expected to remain below SCA across all waters with a weak
pressure gradient in place.
&&
.HYDROLOGY...
A low chance of flash flooding across the western parts of the
region. PWATS are near 2 inches, giving a moisture rich airmass
for thunderstorms to tap into and the western areas have lower
rainfall amounts needed to get flash flooding. Heavy rainfall
will be likely with the showers and thunderstorms into tonight.
No hydrologic impacts are anticipated Saturday night through the
middle of next week.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk until 9 PM EDT this evening for NYZ075-
080-081-178-179.
NJ...None.
MARINE...None.
&&
SYNOPSIS...BC/24
NEAR TERM...BC
SHORT TERM...BC
LONG TERM...BC/24
AVIATION...FEB
MARINE...BC
HYDROLOGY...BC
EQUIPMENT...Hazardous weather outlook, Jul 27, 1:34 PM EDT, 6 hours 47 minutes before
Hazardous Weather Outlook National Weather Service New York NY 134 PM EDT Fri Jul 27 2018 CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>074-176-177-281745- Northern Fairfield-Northern New Haven-Southern Fairfield- Southern New Haven-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northern Queens-Northern Nassau- 134 PM EDT Fri Jul 27 2018 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ007-NYZ078-281745- Northern Middlesex-Northwestern Suffolk- 134 PM EDT Fri Jul 27 2018 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-178-179-281745- Kings (Brooklyn)-Southern Queens-Southern Nassau- 134 PM EDT Fri Jul 27 2018 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ080-281745- Southwestern Suffolk- 134 PM EDT Fri Jul 27 2018 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-345-355-281745- Long Island Sound East of New Haven CT/Port Jefferson NY- South Shore Bays from Jones Inlet through Shinnecock Bay- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 134 PM EDT Fri Jul 27 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-338-281745- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 134 PM EDT Fri Jul 27 2018 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ081-281745- Southeastern Suffolk- 134 PM EDT Fri Jul 27 2018 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. There is a low chance for damaging winds, hail, and flash flooding from thunderstorms late this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ008-011-012-NYZ079-281745- Northern New London-Southern Middlesex-Southern New London- Northeastern Suffolk- 134 PM EDT Fri Jul 27 2018 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This Afternoon and Tonight. There is a low chance for damaging winds, hail, and flash flooding from thunderstorms late this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ340-350-353-281745- Peconic and Gardiners Bays- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 134 PM EDT Fri Jul 27 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Gale force winds and hail will be possible with some thunderstorms this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Jul 27, 8:03 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
803 PM EDT FRI JUL 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG HIGHLAND MILLS 41.35N 74.13W
07/27/2018 ORANGE NY TRAINED SPOTTER
TREE DOWN ON HOUSE AND CAR ON RIDGE ROAD
&&
DSLocal storm report, Jul 27, 8:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
809 PM EDT FRI JUL 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG TODT HILL 40.61N 74.13W
07/27/2018 RICHMOND NY BROADCAST MEDIA
TREE ON CAR ON MANOR ROAD.
&&
CORRECTED EVENT TIME
JPLocal storm report, Jul 27, 8:10 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
810 PM EDT FRI JUL 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLASH FLOOD STATEN ISLAND 40.58N 74.15W
07/27/2018 RICHMOND NY BROADCAST MEDIA
EMERGENCY PERSONNEL ARE RESPONDING TO WATER RESCUE ON
AMBOY ROAD IN BAY TERRACE NEAR AINSWORTH AVENUE.
&&
CORRECTED EVENT TIME
JPLocal storm report, Jul 27, 8:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
811 PM EDT FRI JUL 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM FLASH FLOOD STATEN ISLAND 40.58N 74.15W
07/27/2018 RICHMOND NY BROADCAST MEDIA
LAMOKA AVENUE AND ABINGTON AVENUE CLOSED DUE TO
FLOODING.
&&
CORRECTED EVENT TIME
JPLocal storm report, Jul 27, 8:20 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
820 PM EDT FRI JUL 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND DMG MIDLAND BEACH 40.57N 74.09W
07/27/2018 RICHMOND NY BROADCAST MEDIA
TREE DOWN ON HOUSE ON SANILAC STREET.
&&
JPSpecial weather statement, Jul 27, 8:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service New York NY
821 PM EDT FRI JUL 27 2018
NYZ080-178-179-280115-
Southwest Suffolk-Southern Queens-Southern Nassau-
821 PM EDT FRI JUL 27 2018
...A STRONG THUNDERSTORM WILL AFFECT QUEENS...WESTERN SUFFOLK AND
SOUTHERN NASSAU COUNTIES...
At 821 PM EDT, a strong thunderstorm was located over Woodmere,
moving east at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Levittown, Freeport, Valley Stream, Long Beach, Deer Park,
Lindenhurst, Plainview, Garden City, Massapequa, Lynbrook, Mineola,
Woodmere, Westbury, Babylon and Farmingdale.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4058 7375 4072 7379 4073 7376 4074 7374
4079 7346 4078 7341 4080 7329 4069 7325
4068 7327 4067 7332 4065 7337 4065 7331
4066 7330 4067 7325 4062 7323 4061 7330
4063 7332 4062 7335 4058 7355
TIME...MOT...LOC 0021Z 263DEG 19KT 4063 7371
DSThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:07 PM EDT | Special Marine Warning | OKX | 53 min | |
| Jul 27, 8:14 PM EDT | Special Marine Warning | OKX | 46 min | |
| Jul 27, 8:24 PM EDT | Special Marine Warning | OKX | 66 min | |
| Jul 28, 12:44 PM EDT | Special Weather Statement | OKX | Orange | 46 min |
| Jul 28, 4:45 PM EDT | Special Weather Statement | OKX | Putnam | 45 min |
| Jul 28, 5:11 PM EDT | Flash Flood Warning | OKX | Putnam | 64 min |
| Jul 28, 3:32 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 28 min |
| Jul 28, 6:57 PM EDT | Special Weather Statement | OKX | 48 min | |
| Jul 28, 6:59 PM EDT | Special Weather Statement | OKX | 46 min | |
| Jul 28, 7:42 PM EDT | Special Weather Statement | OKX | 48 min |
Nearby
Special Weather Statements in New York, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.